# SDR QXEA2010120900855

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 22,656 hours, 23,567 cycles
- Engine: Pwc PW150A
- System (JASC): 2330 · Entertainment System
- Part: Flasher
- Part number: 82210031009
- Condition: Malfunctioned
- Location: Emer Call Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY CALL CABIN LIGHTING INOP, PLACED ON MEL 23-30-1A. CLEARED MEL 12/8 BY: REPLACING "CALL FLASHER UNIT " IAW AMM TASK 33-24-00-000-803 TASK 33-24-00-000-803 WITH SERVICABLE UNIT SYS TESTS NORMAL.  RETURNED TO SERVICE.
